Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 15 September 2023

q-Deformed Statistics from Position-Dependent Mass Schrödinger Equationa

Jesus Morales Rivas1, Jose Juan Peña Gil1 & J. García Ravelo2

Journal of Mathematics and Statistics, Volume 19, Issue 1, pp. 20–27 · doi.org/10.3844/jmssp.2023.20.27

5,191 accesses3,135 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

An algebraic approach is used to obtain the canonical form of the position-dependent mass Schrödinger equation from where a couple of canonical quantum variables, the q-deformed operators for the position xq, and the hermitian linear momentum operator pq are derived. In this q-deformed coordinate space, the commutator remains invariant namely [xq, pq] = iħ. By taking advantage of these q-deformed variables, one gets to a q-deformed exponential function expq(x) as well as its corresponding q-deformed logarithm function lnq(x). From these q-deformed mathematical relations and from the fact that thermodynamic properties such as the internal energy U, entropy S, free energy F, heat capacity C, and others are related to the partition function Z and ln(Z), it is proposed their generalizations in terms of the q-deformed exponential and q-deformed logarithmic functions. As a result, the structure of Legendre transformations between these statistical properties remains invariant. The usefulness of the proposal is exemplified by considering two specific position-dependent mass distributions. In the same way, other possibilities could be used to generalize the statistical properties straightforwardly.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Rivas, J. M., Gil, J. J. P. & Ravelo, J. G. (2023). q-Deformed Statistics from Position-Dependent Mass Schrödinger Equationa. Journal of Mathematics and Statistics, 19(1), 20–27. https://doi.org/10.3844/jmssp.2023.20.27

Licence
CC BY 4.0
Issue
Volume 19, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
q-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJournal of Mathematics and Statistics · Volume 19, Issue 1 · pp. 20–27 · CC BY 4.0Download